Optimal Rational Approximations by the Modified Fourier Basis

Bakaryan, Tigran K., Poghosyan, Arnak V. . Abstract and Applied Analysis 2018. 2018 (1705409) :-

Locate this article in:

Bibtex

@article{CIS-491515,
  Author = {Bakaryan, Tigran K. and Poghosyan, Arnak V.},
  Title = {Optimal Rational Approximations by the Modified Fourier Basis},
  Journal = {Abstract and Applied Analysis},
  Volume = {2018},
  Number = {1705409},
  Year = {2018},
  Pages = {--},
  Keywords = {}
}

Similar articles